# SDR SWAA2012102308747

- Difficulty date: October 6, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 59,357 hours, 48,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6545833430
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STIFFENER CRACKED AT BS 178, STR 17R.  REMOVED AND REPLACED STIFFENER IAW EA.
